MAUDE Adverse Event Report: SHILEY; STYLET, TRACHEAL TUBE

SHILEY; STYLET, TRACHEAL TUBE
Model Number 85864
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use of the device, the thread was very malleable.Anesthesiologist tried it three times because it bent together with wire tube.There was no patient injury.

Brand Name
SHILEY
Common Device Name
STYLET, TRACHEAL TUBE
MDR Report Key11614078
Report Number2936999-2021-00304
Device Sequence Number3049178
Product Code BSR
UDI-Device Identifier10884522004084
UDI-Public10884522004084
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model Number85864
Device Catalogue Number85864
Device Lot Number17H0613JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/05/2021
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1